14 Jun 2009
See http://www.drugs.com/sfx/micardis-side-effects.html for a list of side effects.
3 Jun 2010
Micardis is an ARB (angiotensin receptor blocker). This class, along with Ace Inhibitors, are known for having few adverse sexual effects -- just the opposite of beta blockers. In fact, some small studies by a few of the ARB's have found that they actually *improved* patient-reported sexual satisfaction. I suppose it's always possible that Micardis is a little different than other ARB's in this respect -- and sometimes people do have paradoxical reactions (or blame the drug when it's really not the cause) -- but you probably don't have anything to worry about.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... ankles. I thought I read somewhere that Micardis could cause gout. I have never had any swelling at all until I started this med.
1 answer • 22 May 2010
... prescribed 80mg of Micardis twice daily but am unsure if this is too much. Can you advise me please?
1 answer • 17 Sep 2010
I take 80mg of Micardis at bedtime. Would taking it in the morning be better?
1 answer • 9 Oct 2010
I've experience excessive sleepiness since starting 15 days ago but B/P is running 120/65 I had previously been on Micardis 80 mg but the top ...
1 answer • 24 Mar 2011